# SDR SWAA2024101533632

- Difficulty date: September 3, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED BS 3039.9 AT LEVEL STR 17L AT PASSENGER CABIN 2024-558834 CORRECTED LOCATED BS 303.9.<[01] REPLACED INNER CHORD AND FASTENERS LOCATED BS 270 TO BS 360 AT LEVEL STR 17L AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 140A9810 SHEET 53 REV:- DWG 141A8141 SHEET 12 REV:A. AND DWG 141A8110 SHEET 11 REV:- . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INNER CHORD AND FASTENERS LOCATED BS 270 TO BS 360 AT LEVEL STR 17L AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 140A9810 SHEET 53 REV:- DWG 141A8141 SHEET 12 REV:A. AND DWG 141A8110 SHEET 11 REV:- . SEE INDIVIDUAL SIGN OFF BELOW. AS RII
